# SDR 08FDEA03648

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Bs 690 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CORROSION ON STR AT BS 690, STR 27R.  REMOVED CORROSION IAW SRM 51-10-6 AND FOUND OUT OF LIMITS IAW SRM 53-10-1. CUTOUT DAMAGED AREA DIM 11" AND FABRICATED NEW STRINGER SECTION AND 02 EA SPLICES IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS AT FWD PIT STRINGER 27R AT STA 690 IAW SRM 53-10-3 FIG1.
